FEBREX CCF SYRUP 50ML

₹55.30
Out of stock
SKU
FEB0083
 
Manufacturer : IND-INDICO REMEDIES
Composition : AMBROXOL-15MG+CHLORPHENIRAMINE-2MG+PHENYLEPHRINE-5MG
Dose Form : SYRUP
Description : FEBREX CCF 50ML SYP
Route Of Administration : ORAL
Pack : 1
Drug Ingredient Information
AMBROXOL-15MG+CHLORPHENIRAMINE-2MG+PHENYLEPHRINE-5MG

AMBROXOL

Information for patients
Drug Information
Drug Alert
Alert
Before Consuming the Medicine
Avoid Drug
Drug Special Care
Drug Drug Interactions
Drug Pregnancy Interaction
Drug Breast feeding Interaction
Drug Machinery Interaction
Drug More Information
How to take the Medicine
Consumption Info
Drug quanitty
Drug Dose
Excess Drug Consumption
Forgot Drug Consumption
Stop Drug Consumption
Possible Side Effects
General Information
Common Drug Side Effects
Rare Drug Side Effects
Very Rare Drug Side Effects
Drug Side Effects Symptoms
How to Store the Medicine
How to Store the Medicine

CHLORPHENIRAMINE

Information for patients
Drug Information Chlorpheniramine relieves red, itchy, watery eyes; sneezing; itchy nose or throat; and runny nose caused by allergies, hay fever, and the common cold. Chlorpheniramine helps control the symptoms of cold or allergies but will not treat the cause of the symptoms or speed recovery. Chlorpheniramine is in a class of medications called antihistamines. It works by blocking the action of histamine, a substance in the body that causes allergic symptoms.
Drug Alert
Alert no data available
Before Consuming the Medicine
Avoid Drug no data available
Drug Special Care Before taking chlorpheniramine, tell your doctor and pharmacist if you are allergic to chlorpheniramine, any other medications, or any of the ingredients in the chlorpheniramine product you plan to use. Check the package label for a list of the ingredients. tell your doctor and pharmacist what prescription and nonprescription medications, vitamins, nutritional supplements, and herbal products you are taking or plan to take. Be sure to mention any of the following: other medications for colds, hay fever, or allergies; medications for anxiety, depression, or seizures; muscle relaxants; narcotic medications for pain; sedatives; sleeping pills; and tranquilizers. tell your doctor if you have or have ever had asthma, emphysema, chronic bronchitis, or other types of lung disease; glaucoma (a condition in which increased pressure in the eye can lead to gradual loss of vision); ulcers; diabetes; difficulty urinating (due to an enlarged prostate gland); heart disease; high blood pressure; seizures; or an overactive thyroid gland. tell your doctor if you are pregnant, plan to become pregnant, or are breast-feeding. If you become pregnant while taking chlorpheniramine, call your doctor. if you are having surgery, including dental surgery, tell the doctor or dentist that you are taking chlorpheniramine. you should know that this medication may make you drowsy. Do not drive a car or operate machinery until you know how this medication affects you. ask your doctor about the safe use of alcohol while you are taking chlorpheniramine. Alcohol can make the side effects of chlorpheniramine worse.
Drug Drug Interactions no data available
Drug Pregnancy Interaction no data available
Drug Breast feeding Interaction no data available
Drug Machinery Interaction no data available
Drug More Information no data available
How to take the Medicine
Consumption Info Chlorpheniramine comes alone and in combination with fever and pain reducers, expectorants, cough suppressants, and decongestants. Ask your doctor or pharmacist for advice on which product is best for your symptoms. Check nonprescription cough and cold product labels carefully before using 2 or more products at the same time. These products may contain the same active ingredient(s) and taking them together could cause you to receive an overdose.This is especially important if you will be giving cough and cold medications to a child. Nonprescription cough and cold combination products, including products that contain chlorpheniramine, can cause serious side effects or death in young children. Do not give these products to children younger than 4 years of age. If you give these products to children 4-11 years of age, use caution and follow the package directions carefully. If you are giving chlorpheniramine or a combination product that contains chlorpheniramine to a child, read the package label carefully to be sure that it is the right product for a child of that age. Do not give chlorpheniramine products that are made for adults to children.
Drug quanitty no data available
Drug Dose tablets and capsules are usually taken twice a day in the morning and evening as needed. Follow the directions on your prescription label carefully, and ask your doctor or pharmacist to explain any part you do not understand. Take chlorpheniramine exactly as directed. Do not take more or less of it or take it more often than prescribed by your doctor. If you are taking the liquid, do not use a household spoon to measure your dose. Use the measuring spoon or cup that came with the medication or use a spoon made especially for measuring medication. If you are using the extended-release tablets or capsules, swallow them whole. Do not break, crush, chew, or open them.
Excess Drug Consumption n case of overdose, call your local poison control center at 1-800-222-1222. If the victim has collapsed or is not breathing, call local emergency services at 1066.
Forgot Drug Consumption Chlorpheniramine is usually taken as needed. If your doctor has told you to take chlorpheniramine regularly, take the missed dose as soon as you remember it. However, if it is almost time for the next dose, skip the missed dose and continue your regular dosing schedule. Do not take a double dose to make up for a missed one.
Stop Drug Consumption no data available
Possible Side Effects
General Information These risks may include: the possibility of improper use in infants and young children potentially risky combinations of ingredients patients receiving too much or too little of the medication because of problems with the way some ''timed-release'' products are made If you are concerned that the prescription cough, cold, and allergy medication you are taking is not approved by the FDA, you should talk to your doctor or pharmacist. If the medication you are taking is not approved, your doctor can prescribe another prescription medication or your doctor or pharmacist can suggest an over-the-counter (OTC) cough, cold, and allergy product for your condition. There are many safe and effective alternative approved products that can be taken instead. Your doctor probably prescribed the medicine without knowing that FDA had not approved it. This is because it has been so difficult for doctors and pharmacists to find out that these products are unapproved.
Common Drug Side Effects Chlorpheniramine may cause side effects. Tell your doctor if any of these symptoms are severe or do not go away: drowsiness dry mouth, nose, and throat nausea vomiting loss of appetite constipation headache increased chest congestion Some side effects can be serious. If you experience any of the following symptoms, call your doctor immediately: vision problems difficulty urinating
Rare Drug Side Effects no data available
Very Rare Drug Side Effects no data available
Drug Side Effects Symptoms no data available
How to Store the Medicine
How to Store the Medicine Keep this medication in the container it came in, tightly closed, and out of reach of children. Store it at room temperature and away from excess heat and moisture (not in the bathroom). Throw away any medication that is outdated or no longer needed. Talk to your pharmacist about the proper disposal of your medication.

PHENYLEPHRINE

Information for patients
Drug Information Phenylephrine is used to relieve nasal discomfort caused by colds, allergies, and hay fever. It is also used to relieve sinus congestion and pressure. Phenylephrine will relieve symptoms but will not treat the cause of the symptoms or speed recovery. Phenylephrine is in a class of medications called nasal decongestants. It works by reducing swelling of the blood vessels in the nasal passages.
Drug Alert
Alert no data available
Before Consuming the Medicine
Avoid Drug no data available
Drug Special Care Before taking phenylephrine, tell your doctor and pharmacist if you are allergic to phenylephrine or any other medications. do not take phenylephrine if you are taking a monoamine oxidase (MAO) inhibitor, such as isocarboxazid (Marplan), phenelzine (Nardil), selegiline (Eldepryl, Emsam, Zelapar), and tranylcypromine (Parnate), or if you have stopped taking one of these medications within the past 2 weeks. tell your doctor and pharmacist what other prescription and nonprescription medications, vitamins, nutritional supplements, and herbal products you are taking or plan to take. tell your doctor if you have or have ever had high blood pressure, diabetes, trouble urinating because of an enlarged prostate gland, or thyroid or heart disease. tell your doctor if you are pregnant, plan to become pregnant, or are breast-feeding. If you become pregnant while taking phenylephrine, call your doctor. if you are having surgery, including dental surgery, tell the doctor or dentist that you are taking phenylephrine. if you have phenylketonuria (PKU, an inherited condition in which a special diet must be followed to prevent mental retardation), you should know that some phenylephrine products may be sweetened with aspartame, a source of phenylalanine.
Drug Drug Interactions no data available
Drug Pregnancy Interaction no data available
Drug Breast feeding Interaction no data available
Drug Machinery Interaction no data available
Drug More Information Take phenylephrine exactly as directed. Do not take more or less of it or take it more often than prescribed by your doctor or directed on the label. Phenylephrine comes alone and in combination with other medications. Ask your doctor or pharmacist for advice on which product is best for your symptoms. Check nonprescription cough and cold product labels carefully before using two or more products at the same time. These products may contain the same active ingredient(s) and taking them together could cause you to receive an overdose. This is especially important if you will be giving cough and cold medications to a child. Nonprescription cough and cold combination products, including products that contain phenylephrine, can cause serious side effects or death in young children. Do not give these products to children younger than 4 years of age. If you give these products to children 4 to 11 years of age, use caution and follow the package directions carefully. If you are giving phenylephrine or a combination product that contains phenylephrine to a child, read the package label carefully to be sure that it is the right product for a child of that age. Do not give phenylephrine products that are made for adults to children. Before you give a phenylephrine product to a child, check the package label to find out how much medication the child should receive. Give the dose that matches the child's age on the chart. Ask the child's doctor if you don't know how much medication to give the child. If you are taking the liquid, do not use a household spoon to measure your dose. Use the measuring spoon or cup that came with the medication or use a spoon made especially for measuring medication. If your symptoms do not get better within 7 days or if you have a fever, stop taking phenylephrine and call your doctor. If you are taking the dissolving strips, place one strip on your tongue and allow it to dissolve.
How to take the Medicine
Consumption Info . These risks may include: the possibility of improper use in infants and young children potentially risky combinations of ingredients patients receiving too much or too little of the medication because of problems with the way some ''timed-release'' products are made If you are concerned that the prescription cough, cold, and allergy medication you are taking is not approved by the FDA, you should talk to your doctor or pharmacist. If the medication you are taking is not approved, your doctor can prescribe another prescription medication or your doctor or pharmacist can suggest an over-the-counter (OTC) cough, cold, and allergy product for your condition. There are many safe and effective alternative approved products that can be taken instead. Your doctor probably prescribed the medicine without knowing that FDA had not approved it. This is because it has been so difficult for doctors and pharmacists to find out that these products are unapproved.
Drug quanitty no data available
Drug Dose no data available
Excess Drug Consumption In case of overdose, call your local poison control center at 1-800-222-1222. If the victim has collapsed or is not breathing, call local emergency services at 911.
Forgot Drug Consumption This medication is usually taken as needed. If your doctor has told you to take phenylephrine regularly, take the missed dose as soon as you remember it. However, if it is almost time for the next dose, skip the missed dose and continue your regular dosing schedule. Do not take a double dose to make up for a missed one.
Stop Drug Consumption Do not stop the drug untill your doctor says you to do so.
Possible Side Effects
General Information no data available
Common Drug Side Effects Phenylephrine may cause side effects. Some side effects can be serious. If you experience any of these symptoms, stop using phenylephrine and call your doctor: nervousness dizziness sleeplessness Phenylephrine may cause other side effects. Call your doctor if you have any unusual problems while taking this medication.
Rare Drug Side Effects no data available
Very Rare Drug Side Effects no data available
Drug Side Effects Symptoms no data available
How to Store the Medicine
How to Store the Medicine Keep this medication in the container it came in, tightly closed, and out of reach of children. Store it at room temperature and away from excess heat and moisture (not in the bathroom). Throw away any medication that is outdated or no longer needed. Talk to your pharmacist about the proper disposal of your medication.

Substitute Drugs

 
Write Your Own Review
Only registered users can write reviews. Please Sign in or create an account